Follow
Wang Yong
Title
Cited by
Cited by
Year
Large Time Behavior of Solutions to n-Dimensional Bipolar Hydrodynamic Models for Semiconductors
F Huang, M Mei, Y Wang
SIAM journal on mathematical analysis 43 (4), 1595-1630, 2011
702011
Serrin-type blowup criterion for full compressible Navier–Stokes system
X Huang, J Li, Y Wang
Archive for Rational Mechanics and Analysis 207, 303-316, 2013
682013
The limit of the Boltzmann equation to the Euler equations for Riemann problems
F Huang, Y Wang, Y Wang, T Yang
SIAM Journal on Mathematical Analysis 45 (3), 1741-1811, 2013
652013
Planar traveling waves for nonlocal dispersion equation with monostable nonlinearity
R Huang, M Mei, Y Wang
Discrete Contin. Dyn. Syst. 32 (10), 3621–3649, 2012
632012
Asymptotic convergence to stationary waves for unipolar hydrodynamic model of semiconductors
F Huang, M Mei, Y Wang, H Yu
SIAM journal on mathematical analysis 43 (1), 411-429, 2011
622011
Remark on stability of traveling waves for nonlocal Fisher-KPP equations
M Mei, Y Wang
Int. J. Numer. Anal. Model. Ser. B 2 (4), 379-401, 2011
592011
Long-time behavior of solutions to the bipolar hydrodynamic model of semiconductors with boundary effect
F Huang, M Mei, Y Wang, T Yang
SIAM Journal on Mathematical Analysis 44 (2), 1134-1164, 2012
532012
Global well-posedness of the Boltzmann equation with large amplitude initial data
R Duan, F Huang, Y Wang, T Yang
Archive for Rational Mechanics and Analysis 225 (1), 375-424, 2017
512017
Asymptotic convergence to planar stationary waves for multi-dimensional unipolar hydrodynamic model of semiconductors
F Huang, M Mei, Y Wang, H Yu
Journal of Differential Equations 251 (4-5), 1305-1331, 2011
472011
On multi-dimensional sonic-subsonic flow
H Feimin, T Wang, Y Wang
Acta Mathematica Scientia 31 (6), 2131-2140, 2011
432011
Uniform Regularity and Vanishing Viscosity Limit for the Compressible Navier--Stokes with General Navier-Slip Boundary Conditions in Three-Dimensional Domains
Y Wang, Z Xin, Y Yong
SIAM Journal on Mathematical Analysis 47 (6), 4123-4191, 2015
412015
The Boltzmann equation with large-amplitude initial data in bounded domains
R Duan, Y Wang
Advances in Mathematics 343, 36-109, 2019
242019
Uniform regularity and vanishing dissipation limit for the full compressible Navier–Stokes system in three dimensional bounded domain
Y Wang
Archive for Rational Mechanics and Analysis 221, 1345-1415, 2016
212016
Diffusive Wave in the Low Mach Limit for Compressible Navier-Stokes Equations
F Huang, TY Wang, Y Wang
Advances in Mathematics 319, 348-395, 2017
142017
On the convergence rate of vanishing viscosity approximations for nonlinear hyperbolic systems
A Bressan, F Huang, Y Wang, T Yang
SIAM Journal on Mathematical Analysis 44 (5), 3537-3563, 2012
142012
Stability of viscous contact wave for compressible Navier-Stokes system of general gas with free boundary
H Feimin, W Yong, Z Xiaoyun
Acta Mathematica Scientia 30 (6), 1906-1916, 2010
132010
Global well-posedness of the relativistic Boltzmann equation
Y Wang
SIAM Journal on Mathematical Analysis 50 (5), 5637-5694, 2018
112018
Justification of limit for the Boltzmann equation related to Korteweg theory
F Huang, Y Wang, Y Wang, T Yang
Quarterly of Applied Mathematics 74 (4), 719-764, 2016
102016
Uniform regularity for the free surface compressible Navier-Stokes equations with or without surface tension
Y Mei, Y Wang, Z Xin
arXiv preprint arXiv:1504.01084, to appear in Math. Models Methods Appl. Sci …, 2015
82015
Stability of stationary waves for full Euler-Poisson system in multi-dimensional space
M Mei, Y Wang
Commun. Pure Appl. Anal 11, 1775-1807, 2012
62012
The system can't perform the operation now. Try again later.
Articles 1–20